# SDR SWAA990115

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC CHECK, RT OVERWING EXIT INTERIOR EMERGENCY LIGHTS DID NOT ILLUMINATE, LIGHT LOCATED ABOVE DOOR AND LIGHT FORWARD OF DOOR.  REMOVED AND REPLACED BATTERY PACK AND BATTERY CHARGER PER M/M.
